Properties of measures supported on fat Sierpinski carpets

TM Jordan, M Pollicott

Research output: Contribution to journalArticle (Academic Journal)peer-review

9 Citations (Scopus)


In this paper we study certain conformal iterated function schemes in two dimensions that are natural generalizations of the Sierpinski carpet construction. In particular, we consider scaling factors for which the open set condition fails. For such 'fat Sierpinski carpets' we study the range of parameters for which the dimension of the set is exactly known, or for which the set has positive measure.
Translated title of the contributionProperties of measures supported on fat Sierpinski carpets
Original languageEnglish
Pages (from-to)739 - 754
Number of pages15
JournalErgodic Theory and Dynamical Systems
Volume26 (3)
Publication statusPublished - Jun 2006

Bibliographical note

Publisher: Cambridge Univ Press


Dive into the research topics of 'Properties of measures supported on fat Sierpinski carpets'. Together they form a unique fingerprint.

Cite this